MAUDE Adverse Event Report: Masimo - 15750 Alton Pkwy Radical-7; Oximeter

Masimo - 15750 Alton Pkwy Radical-7; Oximeter
Model Number 9500
Medical Device Problem Codes Incorrect Measurement (1383); Unable to Obtain Readings (1516)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 06/18/2026
Type of Reportable Event Death
Event or Problem Description
The customer reported, per the original information received on (b)(6) 2026: "we will be arranging the delivery of the below-mentioned devices for investigation, as they have been involved in an incident of suspected patient harm." on august 10, 2026 masimo received additional information that a "baby was born on the (b)(6) 2026 at 18:10 via spontaneous vaginal delivery.Born in good condition, subsequently collapse at 20 minutes of live and passed away at 20:10.Masimo radical7 bedside pulse co-oximeter never picked up the baby oxygen saturation and the heart rate before and after the collapse.The heart rate picked up by the machine was not consistent with what was auscultated with the stethoscope (heart rate picked up by machine well below 100 bpm, auscultated with stethoscope 135 bpm)." natural birth, mum arrived at 4pm and delivered at 6pm.Mum has quite severe anxiety, reports from nurses were that mum felt quite uncontrolled.
 
Additional Manufacturer Narrative
Other text: the returned device was evaluated.All alarm conditions were audible and visual, not distorted or raspy.The device was able to obtain measurements with all enabled parameters.A fluke biomedical index 2 simulator was utilized for spo2 and pulse rate testing, both the manual and preset simulation tests passed.There were no product performance issues identified relating to spo2 and pulse rate.The device was further tested for 1 hour using the neonatal setting and the fluke tester without any issues.Measurements were stable without loss throughout the duration of testing.Trend data was downloaded and reviewed, the reported date for the event was not recorded in the trend data.The customer continued to use the radical-7 after the date of event, which resulted in the overwriting of the trend data.The complaint regarding accuracy and obtaining measurements was not replicated during testing.E1.Initial reporter zip code exceeded the maximum allowable characters, zip code is as follows: (b)(6).

Brand Name
Radical-7
Common Device Name
Oximeter
Manufacturer (Section D)
Masimo - 15750 Alton Pkwy
15750 alton pkwy
irvine CA 92618
Manufacturer (Section G)
Masimo - Mexicali
industrial vallera de mexicali calzada del oro, no.2001
mexicali, baja california 21600
MX   21600
Manufacturer Contact
lusine boyadzhyan
15750 alton pkwy
irvine, CA 92618
+1(949)297-7167
MDR Report Key50699810
Report Number3019388613-2026-00611
Device Sequence Number21246444
Product Code DQA
UDI-Device Identifier00843997008358
UDI-Public(01)00843997008358(11)250218
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K212161
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Biomedical Engineer
Remedial Action Other
Type of Report Initial
Report Date (Section B) 08/10/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number9500
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer08/25/2026
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/10/2026
Initial Report FDA Received Date09/09/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/18/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
RDS Dock Station SN.(b)(6),Sensor 4002.
Outcome Attributed to Adverse Event Death;
Patient SexFemale
Patient Weight160 LB
Patient RaceWhite